Equate Acetaminophen Pain Reliever/Fever Reduction

by Equate

#22 in Pain Relief

Is This Your Brand?
(1,533)

Description

Extra strength acetaminophen - 500 mg, 225 caplets Contains no aspirin Compare to Tylenol Caplets Active Ingredient Has easy to open tab

TOP QUESTIONS

See All
Apart from fever reducer, is this good for other pain types like menstrual pain?
Really relieves pain?
Who else prefers this generic brand over Tylenol? I think they work the same
Reviews
Start your review of Equate Acetaminophen Pain Reliever/Fever Reduction!
Which variety would you like to review?
Find a variety
Pocono Summit, PA
191 reviews
These are the generic brand of Tylenol found at Walmart, and work just as well. I usually take 2 pills to cure aches (or hangovers!! Haha) As I said previously I don’t like to take pills unless absolutely necessary, and these always do the trick and last long since I don’t constantly pop em! They do have a bit of a chalky taste, more than I taste when taking Tylenol) but otherwise no complaints. I usually get 2 large packs for less than the price of one large bottle of Tylenol. Recommended if you’re into trying generic brands
These are the generic brand of Tylenol found at Walmart, and work just as well. I usually take 2 pills to cure aches (or hangovers!! Haha) As I said previously I don’t like to take pills unless absolutely necessary, and these always do the trick and last long since I don’t constantly pop em! They do have a bit of a chalky taste, more than I taste when taking Tylenol) but otherwise no complaints. I usually get 2 large packs for less than the price of one large bottle of Tylenol. Recommended if you’re into trying generic brands
Tobaccoville, NC
516 reviews
I had a bad issue with the acetaminophen causing me a lot of irritation in my liver so I had to quit taking it for several years but I recently got a really bad case of just a old rotten flu and this is all I took I couldn’t get to the store to get me anything and this is all that I had in the house and it really did help with some of the pain I don’t know how it would be for any other type of pain I’ve never tried it like I said this recently is the first time I’ve used Tylenol products in a while but so far it really worked well
I had a bad issue with the acetaminophen causing me a lot of irritation in my liver so I had to quit taking it for several years but I recently got a really bad case of just a old rotten flu and this is all I took I couldn’t get to the store to get me anything and this is all that I had in the house and it really did help with some of the pain I don’t know how it would be for any other type of pain I’ve never tried it like I said this recently is the first time I’ve used Tylenol products in a while but so far it really worked well
Evanston, WY
708 reviews
I no longer can take acetaminophen or ibuprofen due to years of battling chronic pain with these drugs. But because I used so many of them I found the Equate brand to be excellent and work as well as name brands. No reason to buyer the more expensive ones unless you are supporting the brand or are hyper-vigilant about only using name brand products. [product:equate-acetaminophen-pain-reliever/fever-reduction]
I no longer can take acetaminophen or ibuprofen due to years of battling chronic pain with these drugs. But because I used so many of them I found the Equate brand to be excellent and work as well as name brands. No reason to buyer the more expensive ones unless you are supporting the brand or are hyper-vigilant about only using name brand products. [product:equate-acetaminophen-pain-reliever/fever-reduction]
Dinuba
44 reviews
Usually I purchase the name brand for this product but I couldn't believe the price difference. This is just as effective and you get more bang for your buck. Does the same thing that name brand does at a better price. I can't think of any reason to purchase name brand when you can get what you want out of this pruduct for a better price.
Usually I purchase the name brand for this product but I couldn't believe the price difference. This is just as effective and you get more bang for your buck. Does the same thing that name brand does at a better price. I can't think of any reason to purchase name brand when you can get what you want out of this pruduct for a better price.
anaheim
18 reviews
i use the [product:equate-acetaminophen-pain-reliever/fever-reduction] when i have menstrual cramps. these help but take forever to kick in and start working. i would buy it again but only have it if i absolutely needed it. i would take this after i had at least something to eat.
i use the [product:equate-acetaminophen-pain-reliever/fever-reduction] when i have menstrual cramps. these help but take forever to kick in and start working. i would buy it again but only have it if i absolutely needed it. i would take this after i had at least something to eat.
Castleton , NY
65 reviews
This really takes care of any pain you may experience. I mostly use it for head aches, not really for body aches. It also helps with bringing down fevers. I would recommend this product. It is considered off brand but it works just as well. It is a staple in my house.
This really takes care of any pain you may experience. I mostly use it for head aches, not really for body aches. It also helps with bringing down fevers. I would recommend this product. It is considered off brand but it works just as well. It is a staple in my house.
530 reviews
Purchased at: Walmart
I grabbed Equate extra strength acetaminophen because they were out of Tylenol and I had a killer headache. It worked just as well as the name brand and it was less expensive. Equate Acetaminophen Pain Reliever/Fever Reduction
I grabbed Equate extra strength acetaminophen because they were out of Tylenol and I had a killer headache. It worked just as well as the name brand and it was less expensive. Equate Acetaminophen Pain Reliever/Fever Reduction
Council Blfs, IA
66 reviews
Purchased at: Walmart
Works very well for headaches and fever. I use it because it doesn't harm my kidneys like ibuprofen does. Equate brand is just as good as name brand at a fraction of the cost. Equate Extra Strength Value Pack Acetaminophen, Non Aspirin
Works very well for headaches and fever. I use it because it doesn't harm my kidneys like ibuprofen does. Equate brand is just as good as name brand at a fraction of the cost. Equate Extra Strength Value Pack Acetaminophen, Non Aspirin
Lindon, UT
17 reviews
I love this pain killer. I don’t use pain killers often, and I try to avoid it if I don’t need it, but these get the job done. They are a great price, and usually cheaper than the other brands. I would definitely recommend.
I love this pain killer. I don’t use pain killers often, and I try to avoid it if I don’t need it, but these get the job done. They are a great price, and usually cheaper than the other brands. I would definitely recommend.
Waco, KY
83 reviews
Off brand with good results. I always have this in my medicine cabinet for aches and pains and headaches. I use it for menstrual cramps, too. Find that it starts working within the first 30 mins of taking it. Recommend.
Off brand with good results. I always have this in my medicine cabinet for aches and pains and headaches. I use it for menstrual cramps, too. Find that it starts working within the first 30 mins of taking it. Recommend.
Q & A
Ask a question to the Influenster community...